# SDR IPXA10M59414

- Difficulty date: April 11, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 50,657 hours, 8,398 cycles
- Engine: Pwa PW4460
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Stud
- Part number: ARB0022501
- Condition: Broken
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C, DURING REMOVAL OF LT OTBD AILERON FOUND OTBD AILERON ACTUATOR LOOSE AT UPPER AND LOWER INBD MOUNTING NUTS ON REAR SPAR     FOUND UPPER INBD MOUNT STUD BROKEN AT LT OTBD AILERON ACTUATOR. REMOVED LT OTBD AILERON ACTUATOR REF AMM 27-13-30-4. ISSUED EO MD11-5740- 37409-A.
